# SDR USAA2009011390068

- Difficulty date: December 26, 2008
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 63,136 hours, 43,249 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65468156
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6142261 - GALVANIC CORROSION ON SEAT TRACK AT BS919, RBL45.  REPAIRED SEAT TRACK AT BS919, RBL45 IAW B737 SRM 53-00-52.
